# SDR CA130813004

- Difficulty date: August 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 55,012 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Malfunctioned
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 ENGINE RPM DECAYED TO BOTTOM OF NORMAL RANGE AT HIGH POWER DURING TAKEOFF, BOMBING BUT WAS NORMAL IN CLIMB AND CRUISE.  AFTER TROUBLESHOOTING THE ROTARY ACTUATOR WAS REPLACED AND PROBLEM WAS FIXED.
